TRUE ADD is VERY rare in girls. The medicine is very harsh on the body and the mind. Take her to a different doc. Whatever her issues it probably is not ADD but rather some other root.
On a different not some of the teachers that make these decisions should be handled the way the cossacks used to handle their worst enemies. This is a horrible thing to reccomend in cases where this has to do with kids because the most common source of "ADD
' is boring teachers and classes" boredom not money is the source of most evil.
try the med and monitor closely- be a good monitor and communicate all concerns with the pediatrician. This med may not work and another one might-there are plenty ADD meds out there to work with.... It is hard these days to get a diagnosis and get this med prescribed... If it is NOT really needed, the Dr would not prescribe it!- I would go for it.
If she gets sleepy for a few days and does not eat well do not panic- that is expected the first few days/ she should get used to it- these are expected side effects that should diminish.
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.